MAUDE Adverse Event Report: ABBOTT MEDICAL EON MINI CHARGING SYSTEM; SCS CHARGER

ABBOTT MEDICAL EON MINI CHARGING SYSTEM; SCS CHARGER
Model Number 3721
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 01/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-00397.It was reported the patient experienced pocketing heating while charging.Surgical intervention took place wherein the ipg was explanted and replaced.

Brand Name
EON MINI CHARGING SYSTEM
Common Device Name
SCS CHARGER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11195844
Report Number1627487-2021-00398
Device Sequence Number767057
Product Code LGW
UDI-Device Identifier05414734402620
UDI-Public05414734402620
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2012
Device Model Number3721
Device Catalogue Number3721
Device Lot Number3503217
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/07/26/2012/001-C
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 3788 IPG
Outcome Attributed to Adverse Event Other;
Patient Weight82